Author Topic: Help  (Read 66 times)

[Buddie]

Help
« on: October 13, 2019, 05:33:36 pm »
I am very distressed about starting taper from .5 klonopin used for 20 years. Am scared to death about harming myself for life and have even thought of staying on and upping dose!  Ugh!!!  I am 62 years old!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help
« Reply #1 on: October 13, 2019, 05:51:03 pm »
It's good that you want to consider a taper from Klonpin.  From your profile it appears that you are on multiple medications, many of us are. 

Have you talked to your doctor?  This can be tricky to do and should be done under medical supervision.  This website recommends using the Ashton manual and taper schedules.  However, your doctor should always know where you are with your meds as the process is not always smooth and by the book.  If you doctor is not familiar with slow tapering from benzodiazipines, it would be best to bring the Ashton Manual with you when you talk about this. If your doctor is not open to a slow taper, find another!

Re: your age, I am 60 and have been tapering off Klonpin successfully for 2 years. I'm 90% there.

I hope this helps, best to you!       
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help
« Reply #2 on: October 13, 2019, 06:19:11 pm »
Encouraging. Thank you!  Are the side effects horrendous?  I only sleeping because if ambien right now.  Have you been able to function in your life?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.